Oct 9, 2017 ... I am just not a suitable person for biologics at the moment, but could change in the future.
....NSAIDS don't work for me as it causes stomach damage.
March 30, 2018
during the treatment they we're incorporating biologics in the treatment but had to pause for periods of a month or 2 before trying another one because of dangerous skin rashes ect that kept coming and going. The humira ain't just a 10 second burn it is like sticking a knife into me and I can't finish giving the meds even with a numbing swab. So they are switching to the cosyx once every 28 days instead like the humira every 14 days. Plus I don't see why everyone is saying I have addiction problems based on the relief and the information I decided not to share before, even though I was being kind of over zelous....this is first time ever I have even tried the drug and would not of if I was alert. Guess no one really expects mental altered state after 3 months of no side effects and the soma started messing with my memories and I started expierencing short term memory loss and a black out without remembering my actions for days at a time or aware. But hey it's my fault right ?
You stated that you were on "decent pain relief" until the end of January. Presumably, the overdose occurred at that point and your doctor (quite correctly) refused further narcotic prescriptions. You mentioned that you have been in "constant pain for two months". You also threw in a mention of trying and failing Humira as it is "too painful" and caused "dangerous skin rashes" but it is unclear if that was before or after the overdose. I'm confused by your story. In October you were NOT a "suitable person for biologics" but now 5 1/2 months later you say that they were "incorporating biologics in the treatment but had to pause for periods a month or two before trying another one". How many times did you pause or do you really mean that you stopped the drug altogether? You mention that you are now going to start Cosentyx. If you started Humira after the overdose, and have been off of it for a month or two. Does that mean that you tried one injection? Two? If you were taking it before the overdose, when did you become a "suitable" candidate?
Many posters tried to tell you that you were overdoing the narcotic and muscle relaxant treatment. Honestly I was stunned that any Rheumatologist would prescribe a young, newly diagnosed patient 60MG of Oxycodone a day - 30MG daily is considered quite a high dose - and not have you on a medication that could actually control the disease and let you get off of the opioid. Your doctor may have treated you harshly because he was likely disciplined for overprescribing opioids. You have described the treatment facility as Mayo Clinic-like so Im sure you know that means there is a lot of peer review going on.
As far as your description of the pain associated with the Humira injection - don't you think you are overplaying it just a bit? It is pretty we'll known that the preservative in Humira makes the injection sting. Some people are bothered by it more than others. However, I will leave you with my then 11 year old son's response when his doctor asked him about the pain with the injection: "If that sting hurts people so much they refuse to take the medicine, maybe their spondylitis isn't really too bad." Out of the months of babes. (Of course if there was a "dangerous" skin rash, that would be another story.)